×

Iterative scheme with errors for common zeros of finite accretive mappings and nonlinear elliptic systems. (English) Zbl 1473.47046

Summary: We present a new iterative scheme with errors to solve the problems of finding common zeros of finite \(m\)-accretive mappings in a real Banach space. Strong convergence theorems are established, which extend the corresponding works given by some authors. Moreover, the relationship between zeros of \(m\)-accretive mappings and one kind of nonlinear elliptic systems is investigated, from which we can see that some restrictions imposed on the iterative scheme are valid and the solution of one kind of nonlinear elliptic systems can be approximated by a suitably defined iterative sequence.

MSC:

47J25 Iterative procedures involving nonlinear operators
35J50 Variational methods for elliptic systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Takahashi, W., Proximal point algorithms and four resolvents of nonlinear operators of monotone type in Banach spaces, Taiwanese Journal of Mathematics, 12, 8, 1883-1910 (2008) · Zbl 1215.47092
[2] Shehu, Y.; Ezeora, J. N., Path convergence and approximation of common zeroes of a finite family of \(m\)-accretive mappings in Banach spaces, Abstract and Applied Analysis, 2010 (2010) · Zbl 1206.47086 · doi:10.1155/2010/285376
[3] Takahashi, W., Nonlinear Functional Analysis, Fixed Point Theory and Its Application (2000), Yokohama, Japan: Yokohama Publishers, Yokohama, Japan · Zbl 0997.47002
[4] Browder, F. E., Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bulletin of the American Mathematical Society, 73, 875-882 (1967) · Zbl 0176.45302 · doi:10.1090/S0002-9904-1967-11823-8
[5] Rockafellar, R. T., Monotone operators and the proximal point algorithm, SIAM Journal on Control and Optimization, 14, 5, 877-898 (1976) · Zbl 0358.90053 · doi:10.1137/0314056
[6] Mann, W. R., Mean value methods in iteration, Proceedings of the American Mathematical Society, 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.1090/S0002-9939-1953-0054846-3
[7] Qin, X.; Su, Y., Approximation of a zero point of accretive operator in Banach spaces, Journal of Mathematical Analysis and Applications, 329, 1, 415-424 (2007) · Zbl 1115.47055 · doi:10.1016/j.jmaa.2006.06.067
[8] Maingé, P.-E., Viscosity methods for zeroes of accretive operators, Journal of Approximation Theory, 140, 2, 127-140 (2006) · Zbl 1137.47055 · doi:10.1016/j.jat.2005.11.017
[9] Qin, X. L.; Cho, S. Y.; Wang, L., Iterative algorithms with errors for zero points of \(m\)-accretive operators, Fixed Point Theory and Applications, 148, 1-17 (2013) · Zbl 1510.47094
[10] Ceng, L.-C.; Wu, S.-Y.; Yao, J.-C., New accuracy criteria for modified approximate proximal point algorithms in Hilbert spaces, Taiwanese Journal of Mathematics, 12, 7, 1691-1705 (2008) · Zbl 1215.47061
[11] Xu, H.-K., Strong convergence of an iterative method for nonexpansive and accretive operators, Journal of Mathematical Analysis and Applications, 314, 2, 631-643 (2006) · Zbl 1086.47060 · doi:10.1016/j.jmaa.2005.04.082
[12] Cho, Y. J.; Kang, S. M.; Zhou, H., Approximate proximal point algorithms for finding zeroes of maximal monotone operators in Hilbert spaces, Journal of Inequalities and Applications, 2008 (2008) · Zbl 1153.47052 · doi:10.1155/2008/598191
[13] Ceng, L.-C.; Khan, A. R.; Ansari, Q. H.; Yao, J.-C., Strong convergence of composite iterative schemes for zeros of \(m\)-accretive operators in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 70, 5, 1830-1840 (2009) · Zbl 1226.47069 · doi:10.1016/j.na.2008.02.083
[14] Chen, R.; Liu, Y.; Shen, X., Iterative approximation of a zero of accretive operator in Banach space, Nonlinear Analysis: Theory, Methods & Applications, 71, 12, e346-e350 (2009) · Zbl 1238.47044 · doi:10.1016/j.na.2008.11.054
[15] Zegeye, H.; Shahzad, N., Strong convergence theorems for a common zero for a finite family of \(m\)-accretive mappings, Nonlinear Analysis: Theory, Methods & Applications, 66, 5, 1161-1169 (2007) · Zbl 1120.47061 · doi:10.1016/j.na.2006.01.012
[16] Hu, L.; Liu, L., A new iterative algorithm for common solutions of a finite family of accretive operators, Nonlinear Analysis: Theory, Methods & Applications, 70, 6, 2344-2351 (2009) · Zbl 1218.47101 · doi:10.1016/j.na.2008.03.016
[17] Yao, Y.; Liou, Y. C.; Marino, G., Strong convergence of two iterative algorithms for nonexpansive mappings in Hilbert spaces, Fixed Point Theory and Applications, 2009 (2009) · Zbl 1186.47080
[18] Browder, F. E., Nonexpansive nonlinear operators in a Banach space, Proceedings of the National Academy of Sciences of the United States of America, 54, 1041-1044 (1965) · Zbl 0128.35801 · doi:10.1073/pnas.54.4.1041
[19] Xu, H.-K., Iterative algorithms for nonlinear operators, Journal of the London Mathematical Society, 66, 1, 240-256 (2002) · Zbl 1013.47032 · doi:10.1112/S0024610702003332
[20] Suzuki, T., Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces, Fixed Point Theory and Applications, 2005 (2005) · Zbl 1123.47308 · doi:10.1155/FPTA.2005.103
[21] Barbu, V., Nonlinear Semigroups and Differential Equations in Banach Space (1976), Leyden, The Netherlands: Noordhoff, Leyden, The Netherlands · Zbl 0328.47035
[22] Reich, S., Approximating fixed points of nonexpansive mappings, Panamerican Mathematical Journal, 4, 2, 23-28 (1994) · Zbl 0856.47032
[23] Li, W.; Zhen, H., The applications of theories of accretive operators to nonlinear elliptic boundary value problems in \(L^p\)-spaces, Nonlinear Analysis: Theory, Methods & Applications, 46, 2, 199-211 (2001) · Zbl 0999.35033 · doi:10.1016/S0362-546X(99)00457-5
[24] Wei, L.; He, Z., Existence of solutions to nonlinear Neumann boundary value problems with generalized \(p\)-Laplacian operator, Computers & Mathematics with Applications, 56, 2, 530-541 (2008) · Zbl 1155.35360 · doi:10.1016/j.camwa.2008.01.013
[25] Li, L. L.; Guo, Y. T., The Theory of Sobolev Space (1981), Shanghai, China: Shanghai Science and Technology Press, Shanghai, China
[26] Wei, L.; He, Z., The applications of sums of ranges of accretive operators to nonlinear equations involving the \(p\)-Laplacian operator, Nonlinear Analysis: Theory, Methods & Applications, 24, 2, 185-193 (1995) · Zbl 0828.35041 · doi:10.1016/0362-546X(94)E0051-H
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.